Lizzi, Fedele (2010) Bosonic spectral action induced from anomaly cancellation. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Bosonic spectral action induced from anomaly cancellation
Creators:
CreatorsEmail
Lizzi, FedeleUNSPECIFIED
Autor/s: A.A. Andrianov, F. Lizzi
Date: 2010
Number of Pages: 14
Department: Scienze fisiche
Identification Number: 10.1007/JHEP05(2010)057
Official URL: http://www-spires.dur.ac.uk/cgi-bin/spiface/hep/ww...
Journal or Publication Title: JOURNAL OF HIGH ENERGY PHYSICS
Date: 2010
Volume: 2010
Number: 5
Page Range: pp. 1-14
Number of Pages: 14
Uncontrolled Keywords: Noncommutative geometry, spectral action, scale anomaly
Identification Number: 10.1007/JHEP05(2010)057
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7719

Abstract

We show how the fields and particles of the standard model can be naturally realized in noncommutative gauge theory. Starting with a Yang-Mills matrix model in more than four dimensions, an SU(n) gauge theory on a Moyal-Weyl space arises with all matter a

Actions (login required)

View Item View Item